# SDR 95ZZZM207

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47321
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: A, T
- Precautionary procedure: C, E, F

## Discrepancy

NR 2 ENGINE FAILED CREATING A FIRE THAT DESTROYED AIRCRAFT.  MOVED AIRCRAFT FROM RUNWAY TO EAL HANGAR AREA FOR FURTHER INVESTIGATION INTO THE CAUSE OF ENGINE FAILURE.  7TH STAGE DISK DISINTEGRATED.
